I got my first Depo-Provera injection just over a month ago, I haven't had any periods since, nothing what so ever, is this normal or should I be concerned?
I used to be on it,and didnt get period at all but if u stop then your period will come back if u want period that what I did stopped the injection and get period also get pregnant as well so if u dont want get pregnant and period then u should stay on the injection dont be surprised u will not get a period at all
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2014 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 30 Oct 2015 • 2 answers
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers